Permission for use of this material was kindly provided by the American Mathematical Society.
Notice that the links may not work to you because you may need a subscription. Visit the AMS website.
ISSN 2167-5163
Matches: 12
Batch Download:
Publications results for "Author=(fortuny ayuso)"
Sort by:
MR3383837 Reviewed Bayón, L.; Fortuny Ayuso, P.; Otero, J. A.; Suárez, P. M.; Tasis, C. Cyclic coordinate descent in a class of bang-singular-bang problems. J. Comput. Appl. Math. 291 (2016), 304–316. 49K30 (49M05)
Publication Year 2016 Indexed 2015-10-16 Review Published2016-09-14
MR3411247 Reviewed Fortuny Ayuso, Pedro; Grau, José María; Oller-Marcén, Antonio M. A von Staudt-type result for $\sum_{z\in\Bbb{Z}_n[i]}z^k$. Monatsh. Math. 178 (2015), no. 3, 345–359. (Reviewer: Daniel Barsky) 11B68 (11A07 11D41)
Publication Year 2015 Indexed 2015-12-29 Review Published2016-04-29
MR3031262 Reviewed Fortuny Ayuso, Pedro The Cauchy problem in the singular solution of $(p,q)$-quasi-ordinary PDEs. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 107 (2013), no. 1, 61–67. (Reviewer: Dmitry Kerner) 32W50 (14E15 32S45)
Publication Year 2013 Indexed 2013-06-28 Review Published2013-09-26
MR3009401 Reviewed Ayuso, P. Fortuny Derivations and valuation rings. Canad. Math. Bull. 56 (2013), no. 1, 31–38. (Reviewer: Fernando Sanz) 32M25 (12J20 13F30 13N15 32B05 32S65)
Publication Year 2013 Indexed 2013-05-02 Review Published2013-08-26
MR2647965 Reviewed Cano, José; Fortuny Ayuso, Pedro The space of generalized formal power series solution of an ordinary differential equation. Astérisque No. 323 (2009), 61–81. ISBN: 978-2-85629-263-1 (Reviewer: Arseniy A. Shcherbakov) 34A25 (34A45 37F75)
Review PDF Clipboard Journal Article
Publication Year 2009 Indexed 2010-08-16 Review Published2011-03-11
MR2281860 Reviewed Ayuso, Pedro Fortuny; Schweiger, Fritz A new symmetric two-dimensional algorithm. Int. J. Number Theory 2 (2006), no. 4, 489–498. 11K55 (11J70)
Publication Year 2006 Indexed 2007-03-19 Review Published2008-04-28
MR2228191 Reviewed Fortuny, P.; Gadea, P. M. On the classification theorems of almost-Hermitian or homogeneous Kähler structures. Rocky Mountain J. Math. 36 (2006), no. 1, 213–223. (Reviewer: Sergio Console) 53C30 (05E10 53C15)
Publication Year 2006 Indexed 2006-08-03 Review Published2006-11-03
MR1924707 Reviewed Fortuny Ayuso, Pedro The valuative theory of foliations. Canad. J. Math. 54 (2002), no. 5, 897–915. (Reviewer: Jorge Vitório Pereira) 32S65 (13A18 32M25)
Publication Year 2002 Indexed 2002-10-31 Review Published2003-06-06
MR1844525 Reviewed Fortuny, P.; Sanz, F. Gradient vector fields do not generate twister dynamics. J. Differential Equations 174 (2001), no. 1, 91–100. (Reviewer: Robert Roussarie) 37C10
Publication Year 2001 Indexed 2001-09-14 Review Published2002-06-06
MR1972150 Reviewed Fortuny, P. De l'Hôpital valuations and complex planar foliations. (Spanish) Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2 (1998), no. 2, 3–19. 12H05 (12J20 32S65 37F75)
Review PDF Clipboard Journal Article 2 Citations
Publication Year 1998 Indexed 2003-07-02 Review Published2003-11-23
MR1386154 Reviewed Cruceanu, V.; Fortuny, P.; Gadea, P. M. A survey on paracomplex geometry. Rocky Mountain J. Math. 26 (1996), no. 1, 83–115. (Reviewer: Sorin Dragomir) 53C56 (53C15)
Publication Year 1996 Indexed 1996-06-18 Review Published1996-12-13
MR1746190 Reviewed Santos-García, Gustavo; Ayuso, Pedro Fortuny On manifold endowed with a Sasakian 2-structure. Rend. Sem. Mat. Messina Ser. II 3(18) (1994/95), 67–77. (Reviewer: Andrew Bucki) 53C25
Review PDF Clipboard Journal Article
Publication Year 1994 Indexed 2000-05-11 Review Published2000-07-21
Matches: 12
American Mathematical Society